Wellbutrin XL and Buspirone... equals weight gain??
I am starting my third week of taking Wellbutrin XL 150mg and Buspirone 30mg. My doctor assured me I would not gain weight but... wondering when does the effects of these medications hit? I thought the doc said in a few weeks. Any one out there taking the same combo? I definitely want to control the anxiety but don't want to gain weight in the process.
Any info you have on this combo is much appreciated.
I know you posted this last December. I also noticed you got no responses.
I am familiar with Wellbutrin XL taken for depression. The product name
for this medication is Bupropion. Now the other medication, Buspirone,
is a medication for anxiety. A really good resource is www.healthline.com/
druginteractions. There is some really good information on this website.
As far as the Wellbutrin, there are 3 severe drug interactions with the
following : Wellbutrin and Caffeine-containing foods/beverages ,
Wellbutrin and Alcohol, and Wellbutrin and tobacco. As far as the Buspirone, there are two severe drug interactions : Buspirone and
certain food i.e. avoid grapefruit and grapefruit juice when taking this
medication., Buspirone and Alcohol. I hope you found this information
helpful. Be well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.